# SDR SWAA2023012786576

- Difficulty date: December 30, 2022
- Submitted: January 27, 2023
- Operation: Air carrier
- Aircraft: N7812G
- Make and model: Boeing 737-76N
- Aircraft serial: 32582
- Aircraft time: 56,870 hours, 33,864 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Bs 693 Rbl61
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PASSENGER CABIN STRAP AT BS 693 RBL 61. BELOW CREASE BEAM. WL 202.<[01] REMOVED CORROSION ON PASSENGER CABIN STRAP AT BS 693 RBL 61 IN AN AREA OF 0.8X1.1 IAW SRM 51-10-02-0G-0;[02] REMOVED 1EA FASTENER AT B.S 693 RBL 61 IAW SRM 51-40-02-0G-0;[03] COMPLETED STEP 1;[04] STEP 1 COMPLETED.;[05] COMPLETED STEPS 2; 3 AND 4.;[06] CORRECTED ITEM #14 ON MEASUREMENTS;[07] AREA FOUND TO BE OUT OF LIMITS; NO ALLOWABLE DAMAGE FOR THE IAW SRM 51-10-02-0G-0;[08] VERIFIED CORRECTIVE ACTIONS STEP 7. VERIFIED MEASURMENTS TABLE.;[09] AS PER EA 23-153-00075; THE PN 144A7713-4 ANGLE WAS REMOVED AND REPLACED. THE DAMAGE TO THE PN 144A7713-2 ANGLE IS ACCEPTABLE AS A CONTINUE-IN-SERVICE CONDITION WITHOUT REPETITIVE INSPECTIONS AND NO TERMINATING ACTION REQUIREMENTS.;[10] VERIFIED MEASUREMENT FIELD;[11] VERIFIED CORRECTIVE ACTION #9
